# SDR 2001FA0000687

- Difficulty date: June 28, 2001
- Submitted: December 28, 2001
- Operation: General aviation
- Aircraft: N500AF
- Make and model: Amd FALCON50MYST
- Aircraft serial: 170
- Engine: Garrtt TFE731*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Broken
- Location: T/R Door
- Part time: 7,225 hours, 4,190 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE CREW TRIED TO STOW THE THRUST REVERSER HAD A TRANSIT LIGHT ON IN THE COCKPIT.  A VISUAL INSPECTION  REVELED THE RIGHT THRUST REVERSER DOOR (PN C41B30212-39 SN 2287) HINGE ARM HAD BROKE BETWEEN THE LOWER HINGE BEARING AND THE DOOR.  ALSO DAMAGED WERE A SUPPORT BRACKET (PNF50B583001024) AND THE RIGHT UPPER BUSHING.  A NEW BRACKET WAS INSTALLED AND THE BUSHING WAS REPLACED WITH AN OVERSIZED BUSHING.  A ROD BEARING AND ALL HINGE BOLTS FOR BOTH LEFT AND RIGHT DOORS WERE REPLACED.  2 OTHER CASES OF CRACKS WERE FOUND IN THE AREA OF OUT THRUST REVERSER HINGE FAILURE.  THE PROBABLE CAUSE FOR FAILURE WAS FATIGUE.
